MISC

2013年8月

Large Ulceration of the Oropharynx Induced by Methotrexate-Associated Lymphoproliferative Disorders

ACTA MEDICA OKAYAMA
  • Hiroyuki Hanakawa
  • ,
  • Yorihisa Orita
  • ,
  • Yasuharu Sato
  • ,
  • Kinya Uno
  • ,
  • Kazunori Nishizaki
  • ,
  • Tadashi Yoshino

67
4
開始ページ
265
終了ページ
269
記述言語
英語
掲載種別
DOI
10.18926/AMO/51072
出版者・発行元
OKAYAMA UNIV MED SCHOOL

We present a case of a 67-year-old Japanese man with a serious oropharyngeal ulceration that at first seemed to be destructive malignant lymphoma or oropharyngeal carcinoma. We suspected methotrexate (MTX)-associated lymphoproliferative disorder (LPD) induced by MTX treatment for rheumatoid arthritis (RA). About 3 weeks after simple discontinuation of MTX, complete regression of the disease was observed, confirming our diagnosis.

Web of Science ® 被引用回数 : 5

リンク情報
DOI
https://doi.org/10.18926/AMO/51072
Web of Science
https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=JSTA_CEL&SrcApp=J_Gate_JST&DestLinkType=FullRecord&KeyUT=WOS:000323470100009&DestApp=WOS_CPL

エクスポート
BibTeX RIS